# SDR CALA2021070901042

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 69,620 hours, 25,088 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540rbl6.14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND RBL 6.14 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STA 540 AND RBL 6.14 IAW B 737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE NSA E MX N/R 00089 AND HANGER N/R 5866647 FOR WORK ACCOMPLISHED DATA W AS TRANSCRIBED FROM NSA EMX N/R 00089 AND HANGER N/R 586647 WORK ACCOMPLISHED BY V905004 INSPECTED BY V020312 SSFR REPORT FORM 4 6-0024, ENTERED BY UAL INSPECTION U354651 7/7/2021 N/R COMPLETE, ALL RII REQ C/W
